SCIRP Mobile Website
Paper Submission

Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.


Contact Us >>

Article citations


J. Leach, B. Jack, J. Romero, M. Rirsch-Marte, R. W. Boyd, A. K. Jha, S. M. Barnett, S. Franke-Arnold and M. J. Padgett, “Violation of a Bell inequality in Two-Dimensional Orbital Angular Momentum Stat-Spaces,” Optics Express, Vol. 17, No. 10, 2009, pp. 8287-8293. doi:10.1364/OE.17.008287

has been cited by the following article: